Open Journal of Antennas and Propagation

Open Journal of Antennas and Propagation

ISSN Print: 2329-8421
ISSN Online: 2329-8413
www.scirp.org/journal/ojapr
E-mail: ojapr@scirp.org
"Modeling of Plane Arrays Using a Variational Approach"
written by Mykhaylo I. Andriychuk, Yarema F. Kuleshnyk,
published by Open Journal of Antennas and Propagation, Vol.6 No.4, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top